# SDR AALA2024012900756

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 64,330 hours, 26,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SIDE OF EMERGENCY EXIT SIGN IN CENTER AISLE CEILING NEAR EMERGENCY EXIT ROWS CAME OFF. RESECURED EXIT SIGN REAR COVER AS NEEDED. OPERATIONAL CHECK GOOD.
